# SDR SWAA2022020247745

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 50,137 hours, 29,336 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY DOOR 192BL DISBONDED; 28' FROM LE; MIDPOINT OF PANEL / LH AC BAY DOOR 192 BL DISBONDED OUTER AND INNER SKIN 28' FROM LE MIDSPOINT OF PANEL WAS REPAIRED PER SRM 51-70-05 REPAIR 2.
